Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Diagnosed with duodenal ulcer, leaking heart valve. Taking Oxycodene and lycra. Restless nights. Side effects?

Hi, I was diagnose with duodenal ulcer and a leaking hart valve. The specialist put me on Oxycodene and lycra and can not sleep, so I take my regular Alzam with these medication but some nights still cant fall asleep, Is it safe to take it all together? Im not allowed to take any other pain killers or Vit tablets during this time.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
The combination of narcotics, including oxycodone, and benzodiazepines, such as alprazolam, increases the risk of respiratory depression (not breathing enough); this would be particularly worrisome at night, when deep sleep ensues; I would recommend to talk to your doctor to review with you sleeping hygiene techniques and non-medication ways to increase the chances of restful sleep.
Hope it helps.

Dr Brenes-Salazar
Mayo Clinic, Rochester
Answered: Fri, 19 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor